# SDR DALA2016111808967

- Difficulty date: February 3, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 72,328 hours, 32,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 68  STRINGER 22L.  REPAIRED IAW ER/A 542044-14AD SEC I.
